A 56-year-old female asked:
Taking codeine for years never effect my appetite. now all of the sudden i have lost my appetite can this be the codeine or something else? f/56
1 doctor answer • 1 doctor weighed in
Clinical Psychology 37 years experience
Discuss w/ Dr: Appetite changes can be an early sign of many issues. It's best to have an exam. If there's no new condition, the pain problem for which you take the pills may be a cause itself. Years of those pills are a worry - so have regular checks on this plan. I hope it's cleared up soon!
Created for people with ongoing healthcare needs but benefits everyone.
1.1k viewsAnswered >2 years ago
Last updated Jul 30, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.